# SDR RRXA98577

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5642861501
- Condition: Misdrilled
- Location: Bs 834
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME AT FS 834 WITH MISDRILLED HOLES AT VARIOUS LOCATIONS.  FABRICATED AND INSTALLED REPAIRS IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05568, AREAS TREATED IAW DC-8 SRM 51-1-8.
